# SDR QXEA200701519

- Difficulty date: October 5, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 15,341 hours, 15,193 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209076
- Part serial: 0069
- Condition: Failed
- Location: Nr 2 Bleed
- Part time: 273 hours, 258 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2459: ON PUSH BACK, GOT THE NR 2 BLEED HOT CAUTION LIGHT.  THE LIGHT STAYED ON ALL THE WAY BACK TO THE GATE AND AFTER SHUT DOWN. MAINTENANCE INTERROGATED CDS AND FOUND FAULT CODE 1701 'R BLD TMP SW'.  C/W Q400 FIM TASK 36-10-00-810-802.  REPLACED NR 2 BLEED OVER TEMP SWITCH IAW Q400 MM 36-11-16, PG 401-406.  GROUND RAN AIRCRAFT WITH BLEED ON FOR SEVERAL MINUTES.  OPS CHECK GOOD.  NO CAUTION LIGHTS OR FAULT CODES NOTED.  AIRCRAFT RETURNED TO SERVICE.
